# SDR SWIA201743387

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 33,728 hours, 28,855 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg Downlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURN TO THE FIELD FOR GEAR DISAGREE DURING CLIMBOUT.  REPLACED THE NLG DOWNLOCK HARNESS. OP CHECKED GOOD.
